# SDR SWAA2024080911827

- Difficulty date: July 12, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 45,605 hours, 24,000 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA INNER CHROD BETWEEN STA 951 TO STA 992 RBL 50'' HAS SEVERAL CORROSIONS SPOTS.DOT 003<[01] REMOVED AND REPLACED R-2 DOOR INNER CHORD; REF SRM 51-40-02-0G-0 AND DWG# 147A8501.;[02] RII- VERIFIED STEP 1.
